WANG Juan, CHEN Yu-juan, ZHANG Hai-xing, LU Chen. Extinction for a Class of Fast Diffusion System With Nonlocal Sources[J]. Applied Mathematics and Mechanics, 2013, 34(4): 427-435. doi: 10.3879/j.issn.1000-0887.2013.04.011
Citation: WANG Juan, CHEN Yu-juan, ZHANG Hai-xing, LU Chen. Extinction for a Class of Fast Diffusion System With Nonlocal Sources[J]. Applied Mathematics and Mechanics, 2013, 34(4): 427-435. doi: 10.3879/j.issn.1000-0887.2013.04.011

Extinction for a Class of Fast Diffusion System With Nonlocal Sources

doi: 10.3879/j.issn.1000-0887.2013.04.011
  • Received Date: 2013-02-02
  • Rev Recd Date: 2013-03-19
  • Publish Date: 2013-04-15
  • The sufficient conditions for the extinction of solutions of a class of fast diffusion system with nonlocal sources were investigated, where the upper and lower solution method and integral estimates were used. It is shown that when the initial values and the parameters satisfy some conditions, the solution of the system extincts in finite time.
  • loading
  • [1]
    Kalashnikov A S.Some problems of the qualitative theory of second order nonlinear degenerate parabolic equations[J].Uspekhi Mat Nauk,1987, 42(2): 135-176.
    [2]
    顾永耕. 抛物方程的解的熄灭的充要条件[J]. 数学学报, 1994, 37(1): 73-79.(GU Yong-geng. Necessary and sufficient conditions of extinction of solution on parabolic equations[J].Acta Math Sinica,1994, 37(1): 73-79.(in Chinese))
    [3]
    Peletier L A, Zhao J N. Large time behavior of solution of the porous media equation with absorption: the fast diffusion case[J].Nonlinear Anal,1991, 17(10): 991-1009.
    [4]
    Galaktionov V A, Vazquez J L. Asymptotic behaviour of nonlinear parabolic equations with critical exponents[J].A Dynamical System Approach, J Funct Anal,1991, 100(2): 435-462.
    [5]
    Galaktionov V A, Vazquez J L.Extinction for a quasilinear heat equation with absorption I[J]. Technique of Intersection Comparison Comm Partial Differential Equations,1994, 19(7/8): 1075-1106.
    [6]
    Galaktionov V A, Vazquez J L.Extinction for a quasilinear heat equation with absorption II[J]. A Dynamical System Approach Comm Partial Differential Equations,1994, 19(7/8): 1107-1137.
    [7]
    Tian Y, Mu C L.Extinction and nonextinction for ap-Laplacian equation with nonlinear source[J].Nonlinear Anal,2008, 69(8): 2422-2431.
    [8]
    Ferreira R, Vazquez J L.Extinction behavior for fast diffusion equations with absorption[J].Nonlinear Anal,2001, 43(8): 943-985.
    [9]
    Yin J X, Li J, Jin C H.Non-extinction and critical exponent for a polytropic filtration equation[J].Nonl Anal,2009, 71(1/2): 347-357.
    [10]
    Yin J X, Jin C H.Critical extinction and blowup exponents for fast diffusive polytropic filtration equation with sources[J]. Proc Edinburgh Math Soc,2009, 52(2): 419-444.
    [11]
    Yin J X, Jin C H.Critical extinction and blow-up exponents for fast diffusivep-Laplacian with sources[J].Math Method Appl Sci,2007, 30(10): 1147-1167.
    [12]
    Yuan H J, Lian S Z, Gao W J, Xu X J, Cao C L. Extinction and positive for the evolutionp-Laplacian equation in R-N [J]. Nonl Anal TMA,2005, 60(6): 1085-1091.
    [13]
    Han Y Z, Gao W J.Extinction for a fast diffusion equation with a nonlinear nonlocal source[J].Arch Math,2011, 97(4): 353-363.
    [14]
    Friedman A, Mcleod B.Blow-up of positive solutions of semilinear heat equations[J].Indiana Univ Math J,1985, 34(2): 425-447.
    [15]
    Furter J, Grinfeld M.Local vs nonlocal interactions in population dynamics[J].J Math Biology,1989, 27(1): 65-80.
    [16]
    Lu H L, Wang M X. Global solutions and blowup problems for a nonlinear degenerate parabolic system coupled via nonlocal sources[J].J Math Anal Appl,2007, 333(2): 984-1007.
    [17]
    Zheng S N, Wang L D. Blowup rate and profile for a degenerate parabolic system coupled via nonlocal sources[J]. Comput Math Appl,2006, 52(10/11): 1387-1402.
    [18]
    Deng W B, Li Y X, Xie C H.Blow-up and global existence for a nonlocal degenerate parabolic system[J].J Math Anal Appl,2003, 277(1): 199-217.
    [19]
    Du L L.Blow-up for a degenerate reactiondiffusion system with nonlinear nonlocal sources[J].J Comput Appl Math,2007, 202(2): 237-247.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1459) PDF downloads(1134) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return